Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
189 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Can macrobid cause diarrhea

Premium Questions

Dr.  Divakara MD

WATER...It has not stopped the problem.. Has the Macrobid caused these problems????? I had blood work ... somewhere the drug Macrobid could cause damage....HELP Family Dr. wants me to take...

Dr. Saddiq Ulabidin MD

Hello. My mom who is almost 91 had a uti and was placed on macrobid 100 mg. Since the first dose 3 days ago, we've had nothing but very watery diarrhea . Do not need to take her to the e.r.? I have ...

Dr.  Baranidharan Kuselan MD

hello. I'm day 4 of a 10 day course of the antibiotic macrobid for a urinary tract infection . I'm not sure if the diarrhea , severe nausea and vomiting are side effects of the medication or something else ...

Dr.  Shoaib Khan MD

TRAC INFECTION OFF AND ON FOR A LONG TIME, IN THE PAST GENERIC MACROBID WAS TOLERATED. hOWEVER IT NOW CAUSES STOMACH CRAMPS AND DIARRHEA .NO DERIVITIVE OF PENICILAN OR SULFA,IS TOLERATED, CIPRO ...

Dr. Richa MD

were) and went ahead and prescribed the antibiotic macrobid . I took it for 3 days and then went out ... 2nd I came down with diarrhea that lasted 24 hours. When the diarrhea started, I suddenly...

Public Forum Discussions

Dr. Michelle Gibson James MD

macrobid and on the 5th day of antibiotic is when diarrhea began. Not sure if it s linked or not or if I ...Hello, I ve had bad diarrhea for about 5 days now. It is finally getting to where it s semi...

Dr. ANURADHA.U MD

I was on macrobid for 7 days (1 capsule twice a day) for a uti. Last dose was yesterday evening. Last night I had diarrhea and stomach pains that are continuing today. No fever, no nausea or vomiting ...

Dr. Bhadresh Lakhani MD

This May sound like a stupid question but I started taking Microbic on Sat and have since had flu like symptoms and developed a red rah on my arms and legs. I have had N+V, diarrhea, fatigue, headache ...

Dr. Radha Narayanan MD

Can diabetes cause diarrhea? ...

Dr.       Dorina Gurabardhi MD

hi, my boyfriend has been having diarreah for about a week or so now, everything he eats seems to make him want to go the bathroom. He eats, rice toast etc etc.. but it doesnt seem to solidify with anything. His stomach...

Mobile Questions and Answers

Dr.    Muhammad Sareer Khalil MD

gastritis can accompany diarrhea but doesnt cause diarrhea

Dr.  Ashok Kumar MD

Diarrhea .............

Dr. Prakash H Muddegowda MD

Hi, Plenty of fluids, electoral powder with water is the best medicine. Treatment involves, identification of cause. If viral, only fluids. If bacterial - antibiotics required. Wait for two days, if mild. If severe...